New extensions of Chebyshev type inequalities using generalized Katugampola integrals via Polya-Szegö inequality

Erhan Set, Zoubir Dahmani, İlker Mumcu


A number of Chebyshev type inequalities involving various fractional integral operators have, recently, been presented. In this work, motivated essentially by the earlier works and their applications in diverse research subjects, we establish some new Polya-Szego inequality involving generalized Katugampola fractional integral operator and use them to prove some new fractional Chebyshev type inequalities which are extensions of the results in the paper: [On Polya-Szego and Chebyshev type inequalities involving the Riemann-Liouville fractional integral operators, J. Math. Inequal, 10(2) (2016)].


Polya-Szegö inequality, Chebyshev inequality, Beta function, Katugampola fractional integral operators

Full Text:



Chebyshev, P.L. (1982). Sur les expressions approximatives des integrales definies par les autres prises entre les memes limites. Proc. Math. Soc. Charkov, 2, 93-98.

Belarbi,S. and Dahmani, Z. (2009). On some new fractional integral inequalities. J. Ineq. Pure Appl. Math., 10(3) Article 86, 5 pages.

Dahmani, Z., Mechouar, O. and Brahami, S. (2011). Certain inequalities related to the Chebyshevs functional involving a type Riemann-Liouville operator. Bull. of Math. Anal. and Appl., 3(4), 38-44.

Dahmani, Z. (2010). New inequalities in fractional integrals. Int. J. of Nonlinear Sci., 9(4), 493-497.

Set, E., Akdemir, O.A. and Mumcu, I. Chebyshev type inequalities for conformable fractional integrals. Submitted.

Ozdemir, M.E., Set, E., Akdemir, O.A. and Sarıkaya, M.Z. (2015). Some new Chebyshev type inequalities for functions whose derivatives belongs to Lp spaces. Afr. Mat., 26, 1609-1619.

Polya, G. and Szegö, G. (1925). Aufgaben und Lehrsatze aus der Analysis, Band 1, Die Grundlehren der mathmatischen Wissenschaften 19, J. Springer, Berlin.

Dragomir, S.S. and Diamond, N.T. (2003). Integral inequalities of Grüss type via Polya-Szegö and Shisha- Mond results. East Asian Math. J., 19, 27-39.

Srivastava, H.M. and Choi, J. (2012). Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York.

Kilbas, A.A., Srivastava, H.M. and Trujillo, J.J. (2006). Theory and applications of fractional differential equations, North-Holland Mathematical Studies, Vol. 204, Elsevier (North-Holland) Science Publishers, Amsterdam, London and New York.

Podlubny, I. (1999). Fractional differential equations. An introduction to fractional derivatives, fractional differential equations, to methods of their Solution and some of their applications, Academic Press, San Diego, CA.

Katugampola, U.N. (2014). A new approach to generalized fractional derivatives. Bull. Math. Anal. Appl., 6, 1-15.

Katugampola, U.N. (2016). New fractional integral unifying six existing fractional integrals. arXiv:1612.08596v1 [math.CA].

Sousa, J. and Oliviera, E.C. The Minkowski’s inequality by means of a generalized fractional integral. arXiv preprint arXiv:1705.07191.

Sousa, J., Oliveira, D.S and Oliveira, E.C. Grüss type inequality by mean of a fractional integral. arXiv preprint arXiv:1705.00965.

Ntouyas, S.K., Agarwal, P. and Tariboon, J. (2016). On Polya-Szegö and Chebyshev type inequalities involving the Riemann-Liouville fractional integral operators. J. Math. Inequal, 10(2), 491-504.



  • There are currently no refbacks.

Copyright (c) 2018 Erhan Set, Zoubir Dahmani, İlker Mumcu

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


   ithe_170     crossref_284         ind_131_43_x_117_117  logo_ehost_120    ulakbim_140   proquest_256_x_97_256   zbmath_251_x_86_251 more...